# SDR HALA97101

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99574656
- Condition: Corroded
- Location: Ws 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE XRS 350, TRAILING EDGE SUPPORT RIB FOR UPPER TE PANEL HAS LEVEL 11 CORROSION.  REMOVED AND REPLACED 9957465-8 TEE AND -6 ANGLE DUE TO CORROSION AND REPLACED SPOILER WEAR PLATE PER SRM 51-10-2, 51-10-3, 51-30-2, 51-30-0.  (M)
